Alert archive / Texas / River Flood Warnings in 2008
River Flood Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 6, 2008, 8:12 AM CDT for Val Verde County, Texas. It took effect at Apr 6, 2008, 1:00 PM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2008, 8:12 AM CDT (13:12 UTC)
- In effect from
- Apr 6, 2008, 1:00 PM CDT
- Expired
- Apr 8, 2008, 5:45 AM CDT
- In force
- 41 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Del Rio (DLRT2).
- Action stage
- 4.2 ft
- Minor stage
- 4.5 ft
- Moderate stage
- 4.7 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS84 KEWX 061312
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 AM CDT SUN APR 06 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
RIO GRANDE
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
TXC465-062112-
/O.NEW.KEWX.FL.W.0004.080406T1800Z-000000T0000Z/
/DLRT2.1.DR.080406T1800Z.080406T1800Z.000000T0000Z.NO/
812 AM CDT SUN APR 06 2008
* AT 7:15 AM SUNDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 4.0 FEET 1.2 METERS BY THIS AFTERNOON.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD
PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6AM LST (FT)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
DEL RIO 4 4 4.0 SUN 07 AM 4.0 4.0 4.0 4.0 4.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
DEL RIO 1 1 1.2 SUN 07 AM 1.2 1.2 1.2 1.2 1.2
$$3 follow-up statements
000
WGUS84 KEWX 070107
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 PM CDT SUN APR 06 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
RIO GRANDE
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
TXC465-070907-
/O.CON.KEWX.FL.W.0004.000000T0000Z-000000T0000Z/
/DLRT2.1.DR.080406T2330Z.080406T2130Z.000000T0000Z.NO/
807 PM CDT SUN APR 06 2008
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER WILL REMAIN NEAR 4.0 FEET OR 1.2 METERS
FOR THE NEXR SEVERAL DAYS. THIS IS DUE TO CONTROLED RELEASES FROM AMISTAD DAM.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD
PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6AM LST (FT)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
DEL RIO 4 4 4.0 SUN 07 PM 4.0 4.0 4.0 4.0 4.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
DEL RIO 1 1 1.2 SUN 07 PM 1.2 1.2 1.2 1.2 1.2
$$000
WGUS84 KEWX 071631
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON APR 07 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
RIO GRANDE
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
TXC465-080031-
/O.CON.KEWX.FL.W.0004.000000T0000Z-000000T0000Z/
/DLRT2.1.DR.080406T2330Z.080406T2130Z.000000T0000Z.NO/
1131 AM CDT MON APR 07 2008
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM MONDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER WILL REMAIN NEAR 4.0 FEET METERS.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD
PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6AM LST (FT)
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
DEL RIO 4 4 4.0 MON 11 AM 4.0 4.0 4.0 4.0 4.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
DEL RIO 1 1 1.2 MON 11 AM 1.2 1.2 1.2 1.2 1.2
$$000
WGUS84 KEWX 080122
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT MON APR 07 2008
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
RIO GRANDE
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
TXC465-080922-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-080408T1045Z/
/DLRT2.1.DR.080406T2330Z.080406T2130Z.080407T2245Z.NO/
822 PM CDT MON APR 07 2008
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT DEL RIO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM MONDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR THE FLOOD STAGE OF 4.0 FEET
OR 1.2 METERS FOR THE NEXT SEVERAL DAYS.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD
PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 6AM LST (FT)
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
DEL RIO 4 4 4.0 MON 07 PM 4.0 4.0 4.0 4.0 4.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 6AM LST (M)
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
DEL RIO 1 1 1.2 MON 07 PM 1.2 1.2 1.2 1.2 1.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 6, 6:31 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 6, 6:31 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 631 AM CDT SUN APR 6 2008 .DISCUSSION...MVFR/IFR CONDITIONS WILL PREVAIL AT THE I-35 TAF SITES THROUGH 18Z. SKIES WILL SCATTER TO VFR FOR THE AFTERNOON AND RETURN TO MVFR CIGS/VSBYS AFT 08Z MONDAY. && .PREV DISCUSSION... /ISSUED 610 AM CDT SUN APR 6 2008/ DISCUSSION... SOUTH AND SOUTHEAST WINDS WILL CONTINUE TO INCREASE THROUGH MONDAY IN RESPONSE TO A SERIES OF LOW AMPLITUDE H7 TO H3 TROFS THAT PASS BY TO THE NORTH OF THE AREA IN ZONAL TO LOW AMPLITUDE WIND PATTERNS FROM THE ROCKIES TO THE PLAINS THROUGH MONDAY. EARLY MORNING LOWS CLOUDS HAVE DEVELOPED OVER THE AREA THIS MORNING...WITH PATCHY FOG OVER THE EAST PART OF SOUTH CENTRAL TEXAS. THE LOW CLOUDS ARE EXPECTED TO DECREASE LATER THIS MORNING...BECOMING MOSTLY SUNNY TO PARTLY CLOUDY IN THE LATE MORNING OR AROUND NOON THROUGH THE AFTERNOON TODAY. MORE CLOUDS WITH THIS TYPE OF EARLY APRIL PATTERN IS LIKELY AGAIN FOR SUNDAY NIGHT AND AGAIN FOR MONDAY NIGHT AND TUESDAY...WITH MILD OVERNIGHT LOWS AND WARM AFTERNOON HIGHS. A LARGER SCALE AMPLITUDE H7 TO H3 TROF...FORECAST TO MOVE ACROSS THE CENTRAL U.S. TUESDAY...COULD HELP MAKE A WEAK FRONT APPROACH THE HILL COUNTRY TUESDAY NIGHT AND WEDNESDAY...HOWEVER AN APPROACHING LARGER SCALE WEATHER SYSTEM COMING FROM THE SW U.S. TO WEST TEXAS WILL CAUSE THIS TYPE OF FRONT TO STOP NEAR OR JUST NORTH OF THE HILL COUNTRY AND THEN MOVE NORTH AGAIN WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THIS WILL CAUSE CONTINUED WARM AIR ADVECTION AND INCREASING CLOUDS ACROSS SOUTH CENTRAL TEXAS. THESE TYPE OF PATTERNS SIGNAL A CHANCE OF SHOWERS INCREASING FOR A WEDNESDAY TO WEDNESDAY NIGHT TIME FRAME. SOME NOTABLE WEATHER CHANGES WILL FOLLOW IN A THURSDAY THROUGH NEXT WEEKEND TO THE EARLY AND MID PART OF THE FOLLOWING WEEK. AS THE STRONG H7 TO H3 TROF COMES ACROSS THE AREA FROM THE WEST ON THURSDAY...THE CHANCE OF SHOWERS AND THUNDERSTORMS SHOWS UP FOR A LATE WEDNESDAY NIGHT TO THURSDAY MORNING PERIOD...FOLLOWED BY DECREASING RAIN CHANCES FROM THE WEST. A MILD AIRMASS AND WEST TO SOUTHWEST WINDS IS FORECAST TO SPREAD ACROSS THE AREA FROM THE WEST THURSDAY AFTERNOON...IN A SIMILAR PATTERN LIKE FEB. 4 AND 5...FEB. 25...AND MAR. 14. WILL CONTINUE TO SHOW WARM AFTERNOON HIGHS WITH THIS WEATHER PATTERN FOR THURSDAY...WITH HIGHS IN THE 90S OVER THE WEST TO SOUTHWEST PART OF THE AREA TO THE MID AND UPPER 80S OVER THE NORTH TO EAST PART OF SOUTH CENTRAL TEXAS. WARM CONDITIONS ON THURSDAY WILL BE FOLLOWED BY SLIGHTLY COOLER CONDITIONS THURSDAY NIGHT...AS ANOTHER WAVE OF DRY AIR MOVES ACROSS FROM THE WEST. DAYTIME HIGHS FRIDAY WILL CONTINUE TO BE MILD TO WARM...AS DRY NORTHWEST WINDS SWEEP ACROSS THE REGION...ALTHOUGH THE AIR MASS WILL BE SLIGHTLY COOLER THAN ON THURSDAY SO DAYTIME HIGHS ARE EXPECTED TO BE SLIGHTLY LESS THAN ON THURSDAY. AS THE STRONG H7 TO H3 TROF MOVES TO THE MISSISSIPPI VALLEY LATE FRIDAY AND FRIDAY NIGHT...THE GATE FOR COOLER AIR WILL OPEN UP...AND SPILL ACROSS SOUTH CENTRAL TEXAS FROM THE NORTH AND NORTHWEST FRIDAY NIGHT AND SATURDAY. MEDIUM RANGE FORECASTS SHOW A BRIEF WARMUP ON SUNDAY OF NEXT WEEKEND AND POSSIBLY MONDAY IN THE EARLY PART OF THE FOLLOWING WEEK. A COOLER WAVE OF AIR IS FORECAST TO FOLLOW AFTER MONDAY OF THE FOLLOWING WEEK...ON TUE. APR. 15TH TO WED. APR. 16TH. FIRE WEATHER... RELATIVE HUMIDITIES WILL INCREASE THROUGH THE EARLY AND MID PART OF THIS WEEK. BREEZY AND WARM CONDITIONS ON THURSDAY OF THIS WEEK WILL MAKE FOR VERY LOW HUMIDITY...AS WINDS PICKUP TO 10 TO 20 MPH THURSDAY AFTERNOON. AS A RESULT...CONDITIONS WILL BE FAVORABLE TO BE AT CRITICAL LEVELS ON THURSDAY AFTERNOON OF NEXT WEEK. A BREEZY AND SLIGHTLY COOLER DAY IS EXPECTED FRIDAY...AND CONDITIONS MAY APPROACH CRITICAL LEVELS AGAIN DURING THE DAY ON FRIDAY. PREV DISCUSSION... /ISSUED 414 AM CDT SUN APR 6 2008/ DISCUSSION... SOUTH AND SOUTHEAST WINDS WILL CONTINUE TO INCREASE THROUGH MONDAY IN RESPONSE TO A SERIES OF LOW AMPLITUDE H7 TO H3 TROFS THAT PASS BY TO THE NORTH OF THE AREA IN ZONAL TO LOW AMPLITUDE WIND PATTERNS FROM THE ROCKIES TO THE PLAINS THROUGH MONDAY. EARLY MORNING LOWS CLOUDS HAVE DEVELOPED OVER THE AREA THIS MORNING AND ARE EXPECTED TO BECOME MOSTLY SUNNY TO PARTLY CLOUDY BY LATE MORNING THROUGH THE AFTERNOON. MORE CLOUDS WITH THIS TYPE OF EARLY APRIL PATTERN IS LIKELY AGAIN FOR SUNDAY NIGHT AND AGAIN FOR MONDAY NIGHT AND TUESDAY...WITH MILD OVERNIGHT LOWS AND WARM AFTERNOON HIGHS. A LARGER SCALE AMPLITUDE H7 TO H3 TROF...FORECAST TO MOVE ACROSS THE CENTRAL U.S. TUESDAY...COULD HELP BRING A WEAK FRONT NEAR THE HILL COUNTRY AND ADJACENT PARTS OF SOUTH CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY...HOWEVER AN APPROACHING LARGER SCALE WEATHER SYSTEM COMING FROM THE SW U.S. TO WEST TEXAS WILL CAUSE THIS TYPE OF FRONT TO SLOW DOWN AND MOVE NORTH AGAIN WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THIS WILL CAUSE CONTINUED WARM AIR ADVECTION AND INCREASING CLOUDS ACROSS SOUTH CENTRAL TEXAS. THESE TYPE OF PATTERNS SIGNAL A CHANCE OF SHOWERS INCREASING FOR A WEDNESDAY TO WEDNESDAY NIGHT TIME FRAME. SOME NOTABLE WEATHER CHANGES WILL FOLLOW IN A THURSDAY THROUGH NEXT WEEKEND TO THE EARLY AND MID PART OF THE FOLLOWING WEEK TIME FRAME. AS THE STRONG H7 TO H3 TROF COMES ACROSS THE AREA FROM THE WEST ON THURSDAY...THE CHANCE OF SHOWERS AND THUNDERSTORMS SHOWS UP FOR A LATE WEDNESDAY NIGHT TO THURSDAY MORNING PERIOD...FOLLOWED BY DECREASING RAIN CHANCES FROM THE WEST. A MILD AIRMASS AND WEST TO SOUTHWEST WINDS IS FORECAST TO SPREAD ACROSS THE AREA FROM THE WEST THURSDAY AFTERNOON...IN A SIMILAR PATTERN LIKE FEB. 4 AND 5...FEB. 25...AND MAR. 14. WILL CONTINUE TO SHOW WARM AFTERNOON HIGHS WITH THIS WEATHER PATTERN FOR THURSDAY...WITH HIGHS IN THE 90S OVER THE WEST TO SOUTHWEST PART OF THE AREA TO THE MID AND UPPER 80S OVER THE NORTH TO EAST PART OF SOUTH CENTRAL TEXAS. WARM CONDITIONS ON THURSDAY WILL BE FOLLOWED BY SLIGHTLY COOLER CONDITIONS THURSDAY NIGHT...AS ANOTHER WAVE OF DRY AIR MOVES ACROSS FROM THE WEST. DAYTIME HIGHS FRIDAY WILL CONTINUE TO BE MILD TO WARM...AS DRY NORTHWEST WINDS SWEEP ACROSS THE REGION...ALTHOUGH THE AIR MASS WILL BE SLIGHTLY COOLER THAN ON THURSDAY SO DAYTIME HIGHS ARE EXPECTED TO BE SLIGHTLY LESS THAN ON THURSDAY. AS THE STRONG H7 TO H3 TROF MOVES TO THE MISSISSIPPI VALLEY LATE FRIDAY AND FRIDAY NIGHT...THE GATE FOR COOLER AIR WILL OPEN UP...AND SPILL ACROSS SOUTH CENTRAL TEXAS FROM THE NORTH AND NORTHWEST FRIDAY NIGHT AND SATURDAY. MEDIUM RANGE FORECASTS SHOW A BRIEF WARMUP ON SUNDAY OF NEXT WEEKEND AND POSSIBLY MONDAY IN THE EARLY PART OF THE FOLLOWING WEEK. A COOLER WAVE OF AIR IS FORECAST TO FOLLOW AFTER MONDAY OF THE FOLLOWING WEEK...ON TUE. APR. 15TH TO WED. APR. 16TH. FIRE WEATHER... RELATIVE HUMIDITIES WILL INCREASE THROUGH THE EARLY AND MID PART OF THIS WEEK. BREEZY AND WARM CONDITIONS ON THURSDAY OF NEXT WEEK WILL MAKE FOR VERY LOW HUMIDITY...AS WINDS PICKUP TO 10 TO 20 MPH THURSDAY AFTERNOON. AS A RESULT...CONDITIONS WILL BE FAVORABLE TO BE AT CRITICAL LEVELS ON THURSDAY AFTERNOON OF NEXT WEEK. A BREEZY AND SLIGHTLY COOLER DAY IS EXPECTED FRIDAY...AND CONDITIONS MAY APPROACH CRITICAL LEVELS AGAIN DURING THE DAY ON FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 63 85 67 84 / 0 10 10 - 20 AUSTIN BERGSTROM INTL AIRPORT 83 61 85 67 84 / 0 10 10 - 20 DEL RIO INTL AIRPORT 88 61 89 67 89 / - 10 10 10 - SAN ANTONIO INTL AIRPORT 83 64 85 68 84 / - 10 10 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/03
Hazardous weather outlook, Apr 6, 5:11 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 511 AM CDT SUN APR 6 2008 TXZ171>173-183>194-202>209-217>225-228-071000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 511 AM CDT SUN APR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 6, 7:37 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 737 AM CDT SUN APR 6 2008 TXZ171>173-183>194-202>209-217>225-228-061530- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 737 AM CDT SUN APR 6 2008 ...EARLY TO MID APRIL WEATHER CHANGES ON THE WAY... PATCHY FOG OVER THE EAST PART OF SOUTH CENTRAL TEXAS IS EXPECTED TO CONTINUE THROUGH THE MID MORNING HOURS. THIS IS FORECAST TO GIVE WAY TO PARTLY CLOUDY CONDITIONS LATER THIS MORNING...AND THEN MOSTLY SUNNY CONDITIONS IN THE AFTERNOON. LATE NIGHT AND MORNING CLOUDINESS IS EXPECTED TO CONTINUE IN THE EARLY PART OF THIS WEEK...AHEAD OF A SPRING RAIN MAKING SYSTEM EXPECTED TO APPROACH THE AREA FROM THE WEST WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL BRING A CHANCE FOR SHOWERS OR THUNDERSTORMS AGAIN WEDNESDAY OR WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A DRY AND WARM AFTERNOON...WITH BREEZY WEST WINDS IS EXPECTED ON THURSDAY. DRY AND MILD CONDITIONS...WITH BREEZY NORTH AND NORTHWEST WINDS ARE EXPECTED FRIDAY. COOLER CONDITIONS ARE EXPECTED TO FOLLOW FRIDAY NIGHT AND SATURDAY. INCREASING HUMIDITY IS EXPECTED LATE NEXT WEEKEND AGAIN... FOLLOWED BY ANOTHER COLD FRONT IN THE EARLY TO MID PART OF THE FOLLOWING WEEK.
Special weather statement, Apr 6, 7:54 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 AM CDT SUN APR 6 2008 TXZ171>173-183>194-202>209-217>225-228-061530- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 754 AM CDT SUN APR 6 2008 ...EARLY TO MID APRIL WEATHER CHANGES ON THE WAY... PATCHY FOG OVER THE EAST PART OF SOUTH CENTRAL TEXAS IS EXPECTED TO CONTINUE THROUGH THE MID MORNING HOURS. THIS IS FORECAST TO GIVE WAY TO PARTLY CLOUDY CONDITIONS LATER THIS MORNING...AND THEN MOSTLY SUNNY CONDITIONS IN THE AFTERNOON. LATE NIGHT AND MORNING CLOUDINESS IS EXPECTED TO CONTINUE IN THE EARLY PART OF THIS WEEK...AHEAD OF A SPRING RAIN MAKING WEATHER SYSTEM EXPECTED TO APPROACH THE AREA FROM THE WEST WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL BRING A CHANCE FOR SHOWERS OR THUNDERSTORMS AGAIN WEDNESDAY OR WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A DRY AND WARM AFTERNOON...WITH BREEZY WEST WINDS IS EXPECTED ON THURSDAY. DRY AND MILD CONDITIONS...WITH BREEZY NORTH AND NORTHWEST WINDS ARE EXPECTED FRIDAY. COOLER CONDITIONS ARE EXPECTED TO FOLLOW FRIDAY NIGHT AND SATURDAY. INCREASING HUMIDITY IS EXPECTED LATE NEXT WEEKEND AGAIN... FOLLOWED BY ANOTHER COLD FRONT IN THE EARLY TO MID PART OF THE FOLLOWING WEEK.
Nearby
River Flood Warnings in Texas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.